# SDR CALA2014051991054

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 76,348 hours, 13,509 cycles
- Engine: Pwa PW4077
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR OPENED ON LANDING.  AUTOMATIC LOCKING SYS IS DEACTIVATED.  WHEN FLIGHT DECK ACCESS SYS SWITCH IS IN OFF POSITION THE LOCK FAIL LIGHT WILL BE ILLUMINATED.  THE COCKPIT DOOR DEAD BOLT WILL BE USED TO LOCK & SECURE THE DOOR.  REPAIRS MUST BE MADE WITHIN 2 FLIGHT DAYS.  ACCOMPLISHED FLIGHT DECK DOOR LOCK SYS OPERATION IAW FIM 52-51-809 NUMEROUS TIMES.  DOCK OPERATED AS NORMAL & LOCK FAIL LIGHT NEVER CAME ON, OPERATIONS CHECKED GOOD.
